SciELO - Scientific Electronic Library Online


vol.88 issue4On simple Shamsuddin derivations in two variablesOn reduced L2 cohomology of hypersurfaces in spheres with finite total curvature author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Anais da Academia Brasileira de Ciências

Print version ISSN 0001-3765On-line version ISSN 1678-2690


LIMA, Barnabé P.; SANTOS, Newton L.; SILVA, Juscelino P.  and  SOUSA, Paulo A.A.. Translation Hypersurfaces with Constant Sr Curvature in the Euclidean Space. An. Acad. Bras. Ciênc. [online]. 2016, vol.88, n.4, pp.2039-2052.  Epub Dec 01, 2016. ISSN 0001-3765.

The main goal of this paper is to present a complete description of all translation hypersurfaces with constant r-curvature S r, in the Euclidean space n + 1, where 3 r n - 1.

Keywords : Euclidean space; Scherk's surface; Translation hypersurfaces; r-Curvature.

        · text in English     · English ( pdf )